I had Lipodissolve two years ago to my outer thighs and on my legs right underneath my buttocks. I am now left with discoloration around the injection sites, dimpled skin and a hard ridge under the skin where some of the injections took place. I can feel lumps under my skin at the injection sites too. Any idea how to help smooth out my skin? My thighs don't look any better and, in some spots, they look worse. Thank you!
Discolored Injection Sites After Lipodissolve
- 7 years ago
No doctor answers yet
- 2 comments
- 1 comment
You might also like...
Training Requirements for Sculptra Injections? 4 doctor answers
Lipodissolve Bumps and Bruises 1 doctor answer
Is it normal to have a blue/dark discoloration After Injection of... 10 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Lipodissolve PicturesBefore & afters from doctors (13)
Photos from the community